# SDR SWIA2020071051289

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,173 hours, 26,508 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL370 CA SIDE WINDSHIELD SHATTERED, FOLLOWED QRH PROCEDURE  FLIGHT 3091 - FILED CLOSED     REPLACED CA ( LH ) WINDSHIELD AS REQUIRED.  ALL OPS AND LEAK CHECKS ARE GOOD AT THIS TIME.  NO DEFECTS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.   REF AMM.
